Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The cohomology ring of product complexes


Author: F. P. Palermo
Journal: Trans. Amer. Math. Soc. 86 (1957), 174-196
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0090807-4
MathSciNet review: 0090807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0090807-4
Article copyright: © Copyright 1957 American Mathematical Society